Research Repository

A novel approach to output feedback control of fuzzy stochastic systems

Su, X, Wu, L, Shi, Peng and Song, Y-D (2014) A novel approach to output feedback control of fuzzy stochastic systems. Automatica, 50 (12). 3268 - 3275. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov function; fuzzy systems; Hankel-norm controller parameters; linear matrix inequality
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Jan 2016 03:00
Last Modified: 18 Sep 2019 04:43
URI: http://vuir.vu.edu.au/id/eprint/29879
DOI: https://doi.org/10.1016/j.automatica.2014.10.053
ePrint Statistics: View download statistics for this item
Citations in Scopus: 205 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar